# SDR UIEA2022061300586

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Clip
- Part number: 350135109
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER  FUSELAGE,  BOTH  SAFETY PINS TO DEACTIVATE CYLINDER  OF OVER WING  SLIDES  WITH  FLAGS   MISSING /  DAMAGE. REMOVED & REPLACED LWR&  FUSELAGE  INFLATION CYLINDER DEACTIVATION PINS  PER  B767-300 AMM&  25-65-02.
